MAUDE Adverse Event Report: QUICK SET PARADIGM; UNO QUICK-SET 60/9 PCC MCAN

QUICK SET PARADIGM; UNO QUICK-SET 60/9 PCC MCAN
Model Number MMT-397600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's mother reported that the plastic piece dislodged from the tape and the whole of the cannula detached.On (b)(6) 2022, the patient's blood glucose level was reported as 18.3 mmol/l.The site location was right side of patient's abdomen, and the pump was located on the waist band.Moreover, the infusion had been used for a day before.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, the mother was in process of changing the infusion set as the patient had high blood glucose levels.No further information available.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 60/9 PCC MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13305872
Report Number3003442380-2022-00176
Device Sequence Number3424600
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/01/2022
Device Model NumberMMT-397600
Device Lot Number5279089
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date01/20/2022
Patient Sequence Number1
Patient SexUnknown